# SDR DALA2016051103880

- Difficulty date: May 3, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 48,312 hours, 17,632 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER 24L BETWEEN BS 294 AND 312. MAINTENANCE  REPAIRED PARTS IAW SRM 53-00-03, REPAIR 1.  APPLIED CHEMICAL CONVERSION LAYER AND PRIMER. OK TO INSTALL, REPAIR QC1440. INSTALLED STRINGER REPAIR IAW SRM 53-00-03, REPAIR 1.
